×

zbMATH — the first resource for mathematics

Found 22 Documents (Results 1–22)

100
MathJax
Bonavero, Laurent et al., Variétés rationnellement connexes. Aspects géométriques et arithmétiques. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-339-3/pbk). Panoramas et Synthèses 31, 9-60 (2010).
PDF BibTeX XML Cite
Proc. Steklov Inst. Math. 246, 303-307 (2004); translation from Tr. Mat. Inst. Steklova 246, 316-320 (2004).
MSC:  14E08 14M10 14E30
PDF BibTeX XML Cite
Poonen, Bjorn (ed.) et al., Arithmetic of higher-dimensional algebraic varieties. Proceedings of the workshop on rational and integral points of higher-dimensional varieties, Palo Alto, CA, USA, December 11–20, 2002. Boston, MA: Birkhäuser (ISBN 0-8176-3259-X/hbk). Progress in Mathematics 226, 121-134 (2004).
MSC:  11G35 14G25
PDF BibTeX XML Cite
Kollár, János (ed.) et al., Algebraic geometry. Proceedings of the Summer Research Institute, Santa Cruz, CA, USA, July 9-29, 1995. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 62(pt.1), 153-183 (1997).
PDF BibTeX XML Cite
Kawamata, Yujiro (ed.) et al., Birational algebraic geometry. A conference on algebraic geometry in memory of Wei-Liang Chow (1911–1995), Baltimore, MD, USA, April 11–14, 1996. Providence, RI: American Mathematical Society. Contemp. Math. 207, 143-152 (1997).
PDF BibTeX XML Cite